# SDR OG5S2016FA0000139

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Aircraft: N546ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11045
- Aircraft time: 5,055 hours
- Engine: Lyc IO360L2A
- Engine time: 1,989 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 40069
- Condition: Cracked
- Location: Exhaust
- Part time: 720 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUFFLER CRACKED INTERNALLY ALLOWING EXHAUST GASES TO ENTER HEATING SHROUD, THEREBY ALLOWING FUMES INTO CABIN.
